Aa
A
A
Close
Avatar universal
Spotting while on metformin, is it my cycle or no?
Hello all,

I'm new to this but have a few questions. First a little background about me. I just turned 30 in september and have been married for a little over a year. My husband and I are ttc. Back in April of this year I had surgery to remove cysts from mybtube. I had been on depo since December of 14 and once I stopped august of 16 I never had a cycle. Long story short I had the surgery thinking that's why my cycle was non existent. Non the less I never had a cycle.. My on/gyn prescribed me a round of provera 10 day I had a cycle 3 days after stopping. But didn't have one the following month. About 2 weeks ago was told I have pcos and the dr prescribed me metformin 750mg/twice daily. Since I started I have been spotting and passing blood clots everyday. They aren't big clots but they are constant. I know the upset stomach and diarrhea was normal. My question is, could this be my cycle or is it a side effect from the medicine. It a not super heavy but heavy enough to wear a liner or regular tampon? Currently on day 7 of metformin. Also was prescribed provera again but told to wait 2 months to take if no cycle. I'm so confused.  We want a baby so bad. Not to mention the spotting hasnt stopped us from trying. Any help is appreciated.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Fertility / Infertility / IVF Community Resources